Journal of Applied Non-Classical Logics 22 (4):275 - 294 (2012)

Authors
Abstract
(2012). Modal logics for reasoning about infinite unions and intersections of binary relations. Journal of Applied Non-Classical Logics: Vol. 22, No. 4, pp. 275-294. doi: 10.1080/11663081.2012.705960
Keywords No keywords specified (fix it)
Categories (categorize this paper)
ISBN(s)
DOI 10.1080/11663081.2012.705960
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,259
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Modal Logic.Patrick Blackburn, Maarten de Rijke & Yde Venema - 2001 - Studia Logica 76 (1):142-148.
Modal Logic.Yde Venema - 2000 - Philosophical Review 109 (2):286-289.

View all 10 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-03-01

Total views
51 ( #224,103 of 2,518,481 )

Recent downloads (6 months)
1 ( #408,186 of 2,518,481 )

How can I increase my downloads?

Downloads

My notes